# SDR UPS98226494

- Difficulty date: April 22, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N935UP
- Make and model: Boeing 727-1A7C
- Aircraft serial: 20143
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 275
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C CORROSION ON WEB IN FRONT OF DRAG BRACE SHELF BS 275 WL 149-152 RBL 14 TO LBL 14.  REMOVED DAMAGED SECTION AND INSTALLED REPAIR DOUBLER IAW SRM 51-40-03.
